# SDR AALA202409271594

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N315RJ
- Make and model: Boeing 737823
- Aircraft serial: 44449
- Aircraft time: 13,883 hours, 5,281 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Zone 500 Le Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCAFT WAS GROUNDED: LE FLAP TRANSIT ILLUMINATED INFLIGHT. LEFT OUTBOARD TRAILING EDGE FLAP INDICATES EXTENDED. EMERGENCY DECLARED AIRCRAFT NORMAL LANDING, TOUCHDOWN AT 168KTS AND 147KLBS. MAINTENANCE REPLACED SENSOR 169 IAW AMM 27-88-11.
